BibTeX record journals/im/XuX12

download as .bib file

@article{DBLP:journals/im/XuX12,
  author    = {Maochao Xu and
               Shouhuai Xu},
  title     = {An Extended Stochastic Model for Quantitative Security Analysis of
               Networked Systems},
  journal   = {Internet Mathematics},
  volume    = {8},
  number    = {3},
  pages     = {288--320},
  year      = {2012},
  url       = {https://doi.org/10.1080/15427951.2012.654480},
  doi       = {10.1080/15427951.2012.654480},
  timestamp = {Wed, 17 May 2017 14:25:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/im/XuX12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics